Change search
ReferencesLink to record
Permanent link

Direct link
Problems of the Excitation of Open Cylindrical Resonators with an Irregular Boundary
1995 (English)In: Comp. Maths. Math. Phys., 1995, Vol. 35, no 1, pp. 53-61Article in journal (Refereed)
Place, publisher, year, edition, pages
1995.
National Category
Mathematics
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:kau:diva-22594OAI: oai:DiVA.org:kau-22594DiVA: diva2:596346
Available from: 2013-01-22 Created: 2013-01-22 Last updated: 2016-06-09

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Shestopalov, Youri
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Total: 21 hits
ReferencesLink to record
Permanent link

Direct link